got the rash bad

ok i was on traceva for 2 months worked real well onc thought i could go down the surgury path so stopped using the drug and saw all the surgens but while i was on the last doctor i started coughing real bad and had very heavy chest doc rushed me to emergency thinking i was ahving a heart attack,i''ll sorten this down what i had was fluid on my lung (plurastic fluid up high )so it got drained just 85ml ha!!1 i can breathe now but this cough got sobad i was throwing up and i was having problems getting comfortable in bed to get sleep 2weeks and im back in hospital again more fliud on the lung 2.65ltrs they drained outa me ,and all the docs wanted to do all sorts of stuff to me thank god my main onc doc is the head guy at this hospital so its back just as bad as before so back on the traceva 150mg .so far 2months

the cough went quickly whitch was the good thing but the red face came just as fast i looked like i was sun burnt and then the pimple like sores came this time real bad toros arms face the itch is bad and then it real sore got a few hints from this site so i jioned up to share info .

i found that dairy and pastrys or out and real plian food is in forget the sauses anything with a strong taste sent me to the dunny i'm always close to the meds to stop this as i found if you keep on top of it you will feel better drink as much as possible 2-3 litres a day (all liquid caunts) and it gets hard to do this on the bad days hydolite tablets will help ,try your faverate drink mines pepsi max but the bubbles hurt so make it go flat first and hears a stupid one i can drink aldi chocolate milk low fat and only that brand the rest straight thew me, we all get mostly the same side effects and its good to share them as we all now it are life now ,we need to make it work the best way we can cause the altenative is a box 6ft under.

thats the motivator for everything when you have this cancer and that god for the traceva drug cause the other way aint that good, thanks for reading my story its good to get a lot off the mind and share it around im not the only one fighting till next time .live life !!!!frank down under

9 Replies

oldestnewest
  • Hi Frank, you sound as if you have been through the wars with your Cancer. I find this site is great for support and for just having a rant or rave about this, that and the next thing. Hope you are feeling a tad better now and keep up the good fight. Looking forward to hearing that you are soon on the mend.

    Wishing you a speedy recovery.

    Hugs Elaine xxx

  • yes its a place to vent when you don't want you partner to get down , and get the hints and share with others in the same boat so thanks

  • Hi Frank,

    You have not had it easy but the fluid on the lung sounds terrible,I hope it does not come back.Drinking enough is very important.Shortly after surgery in 2013 I had to go back into hospital with a cross between constipation and dehydration,I have never felt so bad as i did then.With the heat in Australia you will have to drink more than we do here.Best wishes.

    Stewart

  • thanks stewart i find drinking the hard one just not able to get it down and its not hot here thank god it winter 13celcious and a good wind and rain ,now its the rash ,this site has help like you wouldn't believe with the different lotions i can try wife is getting some as we type got a rash on my arm i stopped counting the puss balls at 65 , but i have hope now i see others like me still around for a long time and still good strong.

    live long and enjoy thanks frank

  • the fluid on the lung was a real eye opener for me caus i was weeks away from having my left lung and limphy nodes removed the fluid build up was a full stop to that and with hind sight a good one to caus i would have lost a working lung for nothing ,when they tested the fluid and it was littered with microscopic traces of cancer , so after 3plus weeks off the tarceva its back and within the week of taking the drug the cough and the fliud had gone xrays where clear ,thats good but the side effects are back with a vengence ,so trying everything , caus the mutation that i have is weired(story for another day) the drug does work good (i don't smoke ,well not for 20 years )just have to wait now for the onc doc to send me for the pet scan whitch should happen in 6 week,see down here tarceva is only new 2 to 3 years and only the top oncs know about it so its hard to get the info thank god my onc is a professor and top dog at my hospital, and got usa degrees as well as aussie ones to show off on the wall ,funny how we all look at the wall for this stuff ,gives peace of mind that hes up thier in this feild , i know i stray a bit off the topic just good to get it out thanks for reading .

    live long and enjoy.

    frank

  • Frank

    Thanks for sharing your experiences. Sounds like you've had a tough few months but have a great team on your side. Hopefully you will find something that helps reduce the rash, I know there have been previous posts on here.

    It is always helpful when people share what things they have found that work, as it spreads some ideas around the forum.

    best wishes

    Lorraine

    Information & Support team

  • thanks lorraine ,its probably a bit strange for an aussie to write on this site but we don;t have one and the tips are really use full

  • Frank

    Happy to have your input from Oz. We are part of the Global Lung Coalition, so happy to share experiences. We also have a number of Oz based users on our sister site Quit Support.

    Hope you find the forum useful,

    best wishes

    Lorraine

  • Thanks for your story and I agree now ,you have got to do what works for you ,cause sadly the alternative without treatment is grim in all directions ,cancer deterioration is perhaps worse than drug side effects and it is the black box as you put it .So keep going perhaps you will get to the surgical route soon to give you a better chance. Wishing you as well as you can be at this time.

You may also like...